MathSciNet Relay Station
MathSciNet bibliographic data
MR1139492 33D05 (17B20 33C45 33C80 33D70 33D80)
Gustafson, Robert A. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras. Trans. Amer. Math. Soc. 341 (1994), no. 1, 69–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement